# SDR AWXA200100668

- Difficulty date: December 25, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 813 hours, 356 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3574
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 806 hours, 353 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - C - DURING DESCENT INTO PHX FROM SEA FLIGHT CREW RECEIVED ECAM MESSAGES FOR 3 CLASS 1 FAULTS (1) NR 2 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) (2) NR 2 BRAKE ANTISKID AND NOSE WHEEL STEERING, (3) LAVATORY/CARGO SMOKE DETECTION.  MAINTENANCE CONTROL ADVISED FLIGHT CREW TO RESET CIRCUIT BREAKER WHICH HAD NO EFFECT.  EMERGENCY LANDING WAS DECLARED AND AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 LGCIU IAW AMM 32-31-71-000-001, AND OPERATIONAL CHECKED GOOD IAW 32-69-00-740-001.  THE 3-POLE CONTACTOR WAS ALSO REPLACED IAW AMM 24-51-55-000-001.
